# SDR 96FDEA00156

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 651926010
- Condition: Corroded
- Location: Rt Ailerion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON INBOARD HINGE FITTING IS CORRODED (NR 2 HINGE FITTING).  REMOVED CORROSION, FABRICATED REPAIR ANGLE ON FLANGE ON RIGHT WING OUTBOARD AILERON HINGE FITTING IAW FEDEX EA 7-5750-26969.
